eLibrary.karelia.ru
[ Каталог -> Математика-> Математический анализ. Функциональный анализ]
Добавить в коллекцию
Kim Ji Eun 
Hyperholomorphic functions with values in a modified form of quaternions
Дается определение гиперголоморфных псевдокомплексных функций, т. е., функций со значениями в специальном виде кватернионов и предлагаются необходимые переменные, функции и Операторы Дирака для описания интегральной теоремы Коши и обобщенной системы Коши-Риммана.
Просмотреть полный текст документа
Сборник
Проблемы анализа = Issues of Analysis. 2020. Т. 9 (27). № 1
Все статьи сборника
Iterated G–fractional vector representation formulae and inequalities for Вanah space valued functions
Fixed point results for Hardy-Rogers type contractions with respect to a C-distance ingraphical cone metric space
Generalized Kantorovich constant, a new formulation and properties
On some inequalities for τ-measurable operators
Estimate of the maximum product of inner radii of non-overlapping domains
The analysis of bifurcation solutions of the Camassa-Holm equation by angular singularities
Hyperholomorphic functions with values in a modified form of quaternions
Finite integral formula involving Aleph-function and Generalized Mittag-Leffler function
Weighted riesz bases in G-fusion frames and their perturbation


Отзывы читателей (0)

Только зарегистрированные пользователи могут оставлять отзывы. Вход / Регистрация
Описание документа
Kim J. E. Hyperholomorphic functions with values in a modified form of quaternions / J. E. Kim. — DOI 10.15393/j3.art.2020.6330. — Текст : электронный // Проблемы анализа = Issues of Analysis : научный журнал. — 2020. — Т. 9 (27), № 1. — С. 83-95.
Издатель: Петрозаводский государственный университет

Copyright: Петрозаводский государственный университет

Место издания: Петрозаводск

Год издания:2020

Описание Dublin Core